# SDR UALA2011042001917

- Difficulty date: April 19, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 60,779 hours, 21,366 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Dirty
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT ARM DOOR 3R.  CLEANED AND LUBED SLIDE ARM MECHANISM AT AFT RT DOOR.
